NASHED, M. Z.
NASHED, M. Z.
Professor of Mathematics, UCF
Verified email at mail.ucf.edu
Title
Cited by
Cited by
Year
Generalized Inverses and Applications: Proceedings of an Advanced Seminar Sponsored by the Mathematics Research Center, the University of Wisconsin—Madison, October 8-10, 1973
MZ Nashed
Elsevier, 2014
8442014
Regularization of nonlinear ill-posed variational inequalities and convergence rates
F Liu, MZ Nashed
Set-Valued Analysis 6 (4), 313-344, 1998
2251998
Convergence of Newton-like methods for singular operator equations using outer inverses
MZ Nashed, X Chen
Numerische Mathematik 66 (1), 235-257, 1993
2211993
Operator-theoretic and computational approaches to ill-posed problems with applications to antenna theory
M Nashed
IEEE Transactions on Antennas and Propagation 29 (2), 220-231, 1981
2091981
General sampling theorems for functions in reproducing kernel Hilbert spaces
MZ Nashed, GG Walter
Mathematics of Control, Signals and Systems 4 (4), 363-390, 1991
1981991
Differentiability and related properties of nonlinear operators: Some aspects of the role of differentials in nonlinear functional analysis
MZ Nashed
Nonlinear functional analysis and applications, 103-309, 1971
1951971
On the convergence of the conjugate gradient method for singular linear operator equations
WJ Kammerer, MZ Nashed
SIAM Journal on Numerical Analysis 9 (1), 165-181, 1972
1591972
Generalized inverses in reproducing kernel spaces: An approach to regularization of linear operator equations
MZ Nashed, G Wahba
SIAM Journal on Mathematical Analysis 5 (6), 974-987, 1974
1451974
Inner, outer, and generalized inverses in Banach and Hilbert spaces
MZ Nashed
Numerical functional analysis and optimization 9 (3-4), 261-325, 1987
1331987
On the cones of tangents with applications to mathematical programming
MS Bazaraa, JJ Goode, MZ Nashed
Journal of Optimization Theory and Applications 13 (4), 389-426, 1974
1231974
Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind
MZ Nashed, G Wahba
Mathematics of Computation 28 (125), 69-80, 1974
1141974
Generalized inverses, normal solvability, and iteration for singular operator equations
MZ Nashed
Nonlinear Functional Analysis and Applications, 311-359, 1971
1141971
Fixed points and stability for a sum of two operators in locally convex spaces
G Cain, M Nashed
Pacific Journal of Mathematics 39 (3), 581-592, 1971
1061971
Sampling and reconstruction of signals in a reproducing kernel subspace of Lp (Rd)
MZ Nashed, Q Sun
Journal of Functional Analysis 258 (7), 2422-2452, 2010
1042010
A unified operator theory of generalized inverses
MZ Nashed, GF Votruba
Generalized inverses and applications, 1-109, 1976
1031976
Perturbations and approximations for generalized inverses and linear operator equations
MZ Nashed
Generalized inverses and applications, 325-396, 1976
991976
Iterative methods for best approximate solutions of linear integral equations of the first and second kinds
WJ Kammerer, MZ Nashed
Journal of Mathematical Analysis and Applications 40 (3), 547-573, 1972
971972
Some variants of a fixed point theorem of Krasnoselskii and applications to nonlinear integral equations
MZ Nashed, JSW Wong
Journal of Mathematics and Mechanics 18 (8), 767-777, 1969
971969
Steepest descent for singular linear operator equations
MZ Nashed
SIAM Journal on Numerical Analysis 7 (3), 358-362, 1970
941970
Handbook of geomathematics
W Freeden, MZ Nashed, T Sonar
Springer Science & Business Media, 2010
792010
The system can't perform the operation now. Try again later.
Articles 1–20